Please use this identifier to cite or link to this item:
Title: Erratum: "Approximation in rough native spaces by shifts of smooth kernels on spheres" (Journal of Approximation Theory (2005) vol. 133 (269-283) 10.1016/j.jat.2004.12.005)
Authors: Levesley, J
Sun, X
First Published: Jan-2006
Citation: JOURNAL OF APPROXIMATION THEORY, 2006, 138 (1), pp. 124-127
DOI Link: 10.1016/j.jat.2005.11.002
ISSN: 0021-9045
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.